Skip to main content Accessibility help
×
Home

RETRACTIONS OF REVERSIBLE STRUCTURES

  • MILOŠ S. KURILIĆ (a1)

Abstract

A relational structure is called reversible iff each bijective endomorphism (condensation) of that structure is an automorphism. We show that reversibility is an invariant of some forms of L ω −bi-interpretability, implying that the condensation monoids of structures are topologically isomorphic. Applying these results, we prove that, in particular, all orbits of ultrahomogeneous tournaments and reversible ultrahomogeneous m-uniform hypergraphs are reversible relations and that the same holds for the orbits of reversible ultrahomogeneous digraphs definable by formulas which are not R-negative.

Copyright

References

Hide All
[1] Ahlbrandt, G. and Ziegler, M., Quasi-finitely axiomatizable totally categorical theories, stability in model theory (Trento, 1984). Annals of Pure and Applied Logic, vol. 30 (1986), no. 1, pp. 6382.
[2] Cameron, P. J., Transitivity of permutation groups on unordered sets. Mathematische Zeitschrift, vol. 148 (1976), no. 2, pp. 127139.
[3] Cameron, P. J., The random graph, The Mathematics of Paul Erdös II (Graham, R. L. and Nešetřil, J., editors), Algorithms and Combinatorics, vol. 14, Springer, Berlin, 1997, pp. 333351.
[4] Doyle, P. C., and Hocking, J. G., Bijectively related spaces. I. Manifolds. Pacific Journal of Mathematics, vol. 111 (1984), no. 1, pp. 2333.
[5] Fraïssé, R., Theory of Relations, revised ed., Studies in Logic and the Foundations of Mathematics, vol. 145, North-Holland, Amsterdam, 2000.
[6] Henson, C. W., A family of countable homogeneous graphs. Pacific Journal of Mathematics, vol. 38 (1971), pp. 6983.
[7] Henson, C. W., Countable homogeneous relational structures and ${\aleph _0}$ -categorical theories, this Journal, vol. 37 (1972), pp. 494500.
[8] Hodges, W., Model Theory, Encyclopedia of Mathematics and its Applications, vol. 42, Cambridge University Press, Cambridge, 1993.
[9] Kukiela, M., Reversible and bijectively related posets. Order, vol. 26 (2009), no. 2, pp. 119124.
[10] Kurilić, M. S., Reversibility of definable relations, to appear.
[11] Kurilić, M. S., and Morača, N., Condensational equivalence, equimorphism, elementary equivalence and similar similarities. Annals of Pure and Applied Logic, vol. 168 (2017), no. 6, pp. 12101223.
[12] Kurilić, M. S., and Morača, N., Reversibility of extreme structures, to appear.
[13] Kurilić, M. S., and Morača, N., Variations of reversibility, to appear.
[14] Kurilić, M. S., and Morača, N., Reversibility of disconnected structures, to appear.
[15 Lachlan, A. H., Countable homogeneous tournaments. Transactions of the American Mathematical Society, vol. 284 (1984), no. 2, pp. 431461.
[16] Lachlan, A. H., and Woodrow, R. E., Countable ultrahomogeneous undirected graphs. Transactions of the American Mathematical Society, vol. 262 (1980), no. 1, pp. 5194.
[17] Lyndon, R. C., Properties preserved under homomorphism. Pacific Journal of Mathematics, vol. 9 (1959), pp. 143154.
[18] Macpherson, D., A survey of homogeneous structures. Discrete Mathematics, vol. 311 (2011), no. 15, pp. 15991634.
[19] Rajagopalan, M., and Wilansky, A., Reversible topological spaces. Journal of the Australian Mathematical Society, vol. 6 (1966), pp. 129138.

Keywords

RETRACTIONS OF REVERSIBLE STRUCTURES

  • MILOŠ S. KURILIĆ (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed.